# SDR DALA2014082204788

- Difficulty date: August 21, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FWD AND AFT SPAR BRACKETS OF FWD CARGO DOOR BARRIER. , DAMAGE BRACKETS WERE REMOVED AND REPLACED IAW SRM 51-30-2, 51-10-4  AND 51-10-3, PARAGRAPH 14 AND 21.
